×

zbMATH — the first resource for mathematics

Found 885 Documents (Results 1–100)

100
MathJax
Li, Quan-Lin (ed.) et al., Stochastic models in reliability, network security and system safety. Essays dedicated to Professor Jinhua Cao on the occasion of his 80th birthday. Singapore: Springer. Commun. Comput. Inf. Sci. 1102, 295-312 (2019).
MSC:  68Mxx
PDF BibTeX Cite
Full Text: DOI
Cambridge Series in Statistical and Probabilistic Mathematics 46. Cambridge: Cambridge University Press (ISBN 978-1-107-02828-9/hbk; 978-1-139-23600-3/ebook). xiii, 642 p. (2018).
MSC:  62-02 62A01 62M20
PDF BibTeX Cite
Full Text: DOI
J. Math. Sci., New York 221, No. 4, 511-521 (2017); translation from Statisticheskie Metody Otsenivaniya i Proverki Gipotez 20, 59-71 (2007).
MSC:  62C10 62F03
PDF BibTeX Cite
Full Text: DOI
Goldengorin, Boris (ed.), Optimization and applications in control and data sciences. In honor of Boris T. Polyak’s 80th birthday. Selected papers based on the presentations at the international conference, Moscow, Russia, May, 13–15, 2015. Cham: Springer (ISBN 978-3-319-42054-7/hbk; 978-3-319-42056-1/ebook). Springer Optimization and Its Applications 115, 119-138 (2016).
MSC:  62F10
PDF BibTeX Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software